Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Meridional surfaces and $ (1,1)$-knots

Authors: Mario Eudave-Muñoz and Enrique Ramírez-Losada
Journal: Trans. Amer. Math. Soc. 361 (2009), 671-696
MSC (2000): Primary 57M25, 57N10
Published electronically: September 9, 2008
MathSciNet review: 2452820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine all $ (1,1)$-knots which admit an essential meridional surface, namely, we give a construction which produces $ (1,1)$-knots having essential meridional surfaces, and show that if a $ (1,1)$-knot admits an essential meridional surface, then it comes from the given construction.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25, 57N10

Retrieve articles in all journals with MSC (2000): 57M25, 57N10

Additional Information

Mario Eudave-Muñoz
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, Ciudad Universitaria, 04510 México D.F., Mexico

Enrique Ramírez-Losada
Affiliation: Centro de Investigación en Matemáticas, Apdo. Postal 402, 36000 Guanajuato, Gto., Mexico

PII: S 0002-9947(08)04385-7
Keywords: $(1,1)$-knot, essential meridional surface
Received by editor(s): February 10, 2005
Received by editor(s) in revised form: August 7, 2006
Published electronically: September 9, 2008
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia